# SDR SWIA200514647

- Difficulty date: February 25, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 25,006 hours, 35,757 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELECTRIC TRIM SWITCH INOPERATIVE ON CAPTAINS SIDE.  REPLACED CAPTIANS TRIM SWITCH.  OPERATIONAL CHECK GOOD IAW MM 22-10-00.
